Daniel Hauer
Titel
Geciteerd door
Geciteerd door
Jaar
The p-Dirichlet-to-Neumann operator with applications to elliptic and parabolic problems
D Hauer
Journal of Differential Equations 259 (8), 3615-3655, 2015
17*2015
Nonlinear semigroups generated by j-elliptic functionals
R Chill, D Hauer, J Kennedy
Journal de Mathématiques Pures et Appliquées 105 (3), 415-450, 2016
122016
A weighted Hardy inequality and nonexistence of positive solutions
D Hauer, A Rhandi
Archiv der Mathematik 100 (3), 273-287, 2013
122013
Functional inequalities and regularizing effect of nonlinear semigroups
T Coulhon, D Hauer
1st preprint of the book was published on arXiv.org:1604.08737, 2016/04., 1-215, 2020
11*2020
Kurdyka–Łojasiewicz–Simon inequality for gradient flows in metric spaces
D Hauer, J Mazón
Transactions of the American Mathematical Society 372 (7), 4917-4976, 2019
72019
Existence and nonexistence of positive solutions of p-Kolmogorov equations perturbed by a Hardy potential
JA Goldstein, D Hauer, A Rhandi
Nonlinear Analysis 131, 121-154, 2016
72016
Regularizing effects of homogeneous evolution equations: the case of homogeneity order zero
D Hauer, JM Mazón
Journal of Evolution Equations 19 (4), 965-996, 2019
62019
A Liouville theorem for p-harmonic functions on exterior domains
EN Dancer, D Daners, D Hauer
Positivity 19 (3), 577-586, 2015
52015
Uniform convergence of solutions to elliptic equations on domains with shrinking holes
D Daners, D Hauer, EN Dancer
Advances in Differential Equations 20 (5/6), 463-494, 2015
52015
Non-concavity of the Robin ground state
B Andrews, J Clutterbuck, D Hauer
Cambridge Journal of Mathematics 8 (2), 243-310, 2020
4*2020
The fundamental gap for a one-dimensional Schrödinger operator with Robin boundary conditions
B Andrews, J Clutterbuck, D Hauer
arXiv preprint arXiv:2002.06900, 2020
32020
Fractional powers of monotone operators in Hilbert spaces
D Hauer, Y He, D Liu
Advanced Nonlinear Studies 19 (4), 717-755, 2019
22019
The Dirichlet-to-Neumann operator for functions of least gradient and associated diffusion problems
D Hauer, JM Mazón
arXiv preprint arXiv:1910.12219, 2019
12019
REGULARIZING EFFECT OF HOMOGENEOUS EVOLUTION EQUATIONS WITH PERTURBATION
D HAUER
2020
Perturbation theory for homogeneous evolution equations
D Hauer
arXiv preprint arXiv:2004.00483, 2020
2020
Maximal L2-regularity in nonlinear gradient systems and perturbations of sublinear growth
W Arendt, D Hauer
Pure and Applied Analysis 2 (1), 23-34, 2019
2019
Convergence of bounded solutions of nonlinear parabolic problems on a bounded interval: the singular case
D Hauer
Nonlinear Differential Equations and Applications NoDEA 20 (3), 1171-1190, 2013
2013
Evolution problems associated to the p-Laplace operator: asymptotic behavior and nonexistence
D Hauer
Université de Lorraine, 2012
2012
More insights into the Trudinger-Moser inequality with monomial weight
P Gurka, D Hauer
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–19